# SDR 2WAA201908263001

- Difficulty date: August 22, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N805WA
- Make and model: Doug MD 83
- Aircraft serial: 53470
- Aircraft time: 52,917 hours, 29,319 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Loop
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE LOOP A AND FIRE HANDLE INTERMITTENT ILLUMINATION DURING APPROACH WITHOUT FIRE BELL FOR THE ENGINE FIRE AND NO CAWS ALERT. OPS CHECK LT ENGINE FIRE DETECTION LOOP A FOUND TO BE NORMAL IAW AMM 26-10-00. DURING APPROACH, THE LT ENGINE DETECTION LOOP A ND LT FIRE HANDLE INTERMITTENT ILLUMINATION. WHEN TESTING LOOP A IAW QRH, ONLY TWO LOOP LIGHTS CAME ON INSTEAD OF THREE. RT ENGINE AND APU ILLUMINATED,  THE LT ENGINE FIRE LOOP A LIGHT AND FIRE HANDLE LIGHT DID NOT ILLUMINATE,  FIRE WARNING WAS NOT ACTIVATED IN LT ENGINE,  NO CAWS, NO FIRE BELL.  TEST WAS NOT SATISFACTORY.  PERFORMED TROUBLESHOOTING OF THE NR 1 ENGINE FIRE DETECTION SYSTEM IAW AMM 26-10-00 WDM 26-26-31-01, 26-11-00.  FOUND A BROKEN WIRE AT LOOP B OF THE LOWER PYLON DETECTOR ELEMENT THAT WAS CORRECTED.  ALSO FOUND SWAPPED ELEMENT WIRES AT UPPER PYLON ELEMENT SENSOR SECURED PER WDM 26-11-00. PERFORMED OPS CHECK. OPS CHECK NORMAL IAW AMM MD-80 26-10-00. NO FAULTS NOTED.
